lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Siegel's linearization theorem for fields of prime characteristic
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. (Mathematical modelling)ORCID iD: 0000-0002-7825-4428
2004 (English)In: Nonlinearity, ISSN 0951-7715, E-ISSN 1361-6544, Vol. 17, no 3, p. 745-763Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Bristol: IOP , 2004. Vol. 17, no 3, p. 745-763
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-7590DOI: 0.1088/0951-7715/17/3/001OAI: oai:DiVA.org:lnu-7590DiVA, id: diva2:344781
Projects
Mathematical modelling, Växjö UniversityAvailable from: 2010-08-20 Created: 2010-08-20 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Lindahl, Karl-Olof

Search in DiVA

By author/editor
Lindahl, Karl-Olof
By organisation
School of Mathematics and Systems Engineering
In the same journal
Nonlinearity
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 202 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf